# SDR SIMA20160829001

- Difficulty date: August 29, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 43,955 hours, 36,516 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 37000 FT, RED BLEED 1 LEAK INDICATION AND EICAS MESSAGE.  EXTINGUISHED DESCENDING THROUGH 24000 FT.  REPLACED O-RING AT JOINT 21 IAW AMM 36-11-10, LEAK CHECKED GOOD.
